Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: Unique Continuation Property For A Higher Order Nonlinear Schrödinger Equation
Author: Carvajal X.
Panthee M.
Abstract: We prove that, if a sufficiently smooth solution u to the initial value problem associated with the equation ∂tu + iα∂x2u + β∂x3u + iγ u 2u + δ u 2∂xu + εu2∂xū = 0, x, t ε ℝ, is supported in a half line at two different i nstants of time then u ≡ 0. To prove this result we derive a new Carleman type estimate by extending the method introduced by Kenig et al. in [Ann. Inst. H. Poincaré Anal. Non Linéaire 19 (2002) 191-208]. © 2004 Elsevier Inc. All rights reserved.
Rights: fechado
Identifier DOI: 10.1016/j.jmaa.2004.08.030
Date Issue: 2005
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-12744280564.pdf187.14 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.